at same time still weaning me off mirtazapine 15mg lowest dose only on my second day of cipralex before moving up to 10mg next week then I'll just be solely on cipralex I'm crawling the walls my anxiety has worsened and not eating much, feel so sick, shaky but I will have to stick it out it could be side effects as well as weaning off the others gagging for a clonazepam just to take edge off but can't it's a nightmare any help/advice/support PLEASE!!!
It is a nightmare but there is really nothing you can do for WD side effects from clonazepam you just have to wait it out like you said and hope it gets better.I'm always here to help.So if you have any more questions or concerns let me know buddy.
P.S. How is the Lexapro working out for you??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
Posted 10 Jul 2012 • 5 answers
Posted 16 Apr 2013 • 5 answers
Posted 23 Feb 2014 • 2 answers
Posted 23 Apr 2015 • 6 answers